Attractors of Foliations with Transversal Parabolic Geometry of Rank One
Matematičeskie zametki, Tome 93 (2013) no. 6, pp. 944-946
Cet article a éte moissonné depuis la source Math-Net.Ru
Mots-clés :
Lie group, foliation
Keywords: parabolic subgroup, attractor, transversal parabolic geometry of rank one, hyperbolic space, Cartan geometry.
Keywords: parabolic subgroup, attractor, transversal parabolic geometry of rank one, hyperbolic space, Cartan geometry.
@article{MZM_2013_93_6_a12,
author = {N. I. Zhukova},
title = {Attractors of {Foliations} with {Transversal} {Parabolic} {Geometry} of {Rank~One}},
journal = {Matemati\v{c}eskie zametki},
pages = {944--946},
year = {2013},
volume = {93},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2013_93_6_a12/}
}
N. I. Zhukova. Attractors of Foliations with Transversal Parabolic Geometry of Rank One. Matematičeskie zametki, Tome 93 (2013) no. 6, pp. 944-946. http://geodesic.mathdoc.fr/item/MZM_2013_93_6_a12/
[1] C. Frances, Ann. Sci. École Norm. Sup. (4), 40:5 (2007), 741–764 | MR | Zbl
[2] N. I. Zhukova, Sib. matem. zhurn., 52:3 (2011), 555–574 | MR | Zbl
[3] A. Čap, J. Slovák, Parabolic Geometries. I. Background and General Theory, Math. Surveys Monogr., 154, Amer. Math. Soc., Providence, RI, 2009 | MR | Zbl
[4] J. Alt, SIGMA, 7 (2011), 039, 16 pp. | DOI | MR
[5] C. Tarquini, Ann. Inst. Fourier (Grenoble), 52:2 (2004), 453–480 | DOI | MR | Zbl
[6] N. I. Zhukova, Matem. sb., 203:3 (2012), 79–106 | DOI | MR | Zbl